Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 8 > Conjugate Solutions of Navier-Stokes Equation with...
< Back to Volume

Conjugate Solutions of Navier-Stokes Equation with Deformed Pore Structure

Download PDF

Abstract:

Within the framework of block self-organizing of geological bodies with use of deformation theory the mathematical solution of a problem for effective final speed is proposed. The analytical and numerical integrated solutions of Navier-Stokes equation for deformable porous space were obtained. The decisions of multi-scaled regional problems «on a flow basis» were also presented: from lithology of rock space - to a well and from a well - to petro-physics. The evolutionary transformation of the linear solution of the equation on mass conservation up to the energetically stable non-linear solution of the equation on preserving the number of movements is also offered. Basing upon the analytical solution of Navier-Stokes equation and model of A.N. Kolmogorov we have obtained the energy model of turbulence pulsing controlled chaos, conjugated with risk stability of average well inflow and cluster structure of Earth defluidization.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 8)
Pages:
30-48
DOI:
10.18052/www.scipress.com/BMSA.8.30
Citation:
V.I. Popkov et al., "Conjugate Solutions of Navier-Stokes Equation with Deformed Pore Structure", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 30-48, 2014
Online since:
May 2014
Export:
Distribution: